×

zbMATH — the first resource for mathematics

A delay decomposition approach to \(H_\infty\) admissibility for discrete-time singular delay systems. (English) Zbl 1354.93048
Summary: This paper considers the problem of delay-dependent admissibility condition and \(H_\infty\) performance analysis for discrete-time singular delay systems. By utilizing the delay decomposition approach, an improved delay-dependent admissibility condition is presented in terms of linear matrix inequalities (LMIs). This admissibility condition is much less conservative than some existing results and includes those as its special cases. Based on the proposed condition, a new delay-dependent bounded real lemma is also given, which guarantees the admissibility and the \(H_\infty\) performance. Numerical examples are given to illustrate the effectiveness of the proposed method.

MSC:
93B36 \(H^\infty\)-control
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ahmad, H.; Boukas, E. K., Exponential stability of singular systems with multiple time-varying delays, Automatica, 45, 2, 539-545, (2009) · Zbl 1158.93347
[2] Chen, S. J.; Shiau, L. G., Robust stability of uncertain singular time-delay systems via LFT approach, Int. J. Syst. Sci., 42, 1, 31-39, (2011) · Zbl 1209.93110
[3] Du, Z. P.; Zhang, Q. L.; Chang, G. S., Delay-dependent robust \(H_\infty\) control for uncertain descriptor systems with multiple state delays, Opt. Contr. Appl. Methods, 31, 4, 375-387, (2010) · Zbl 1204.93041
[4] Du, Z. P.; Zhang, Q. L.; Liu, L. L., New delay-dependent robust stability of discrete singular systems with time-varying delay, Asian J. Contr., 13, 1, 136-147, (2011) · Zbl 1248.93131
[5] Feng, Z. G.; Lam, J.; Gao, H. J., Delay-dependent robust \(H_\infty\) controller synthesis for discrete singular delay systems, Int. J. Robust Nonlinear Contr., 21, 16, 1880-1902, (2011) · Zbl 1237.93054
[6] Feng, Y. F.; Zhu, X. L.; Zhang, Q. L., An improved \(H_\infty\) stabilization condition for singular time-delay systems, Int. J. Innovative Comput., Inform. Contr., 6, 5, 2025-2034, (2010)
[7] Gao, H. J.; Wang, Z. D.; Wang, C. H., Improved \(H_\infty\) control of discrete-time fuzzy systems: a cone complementarity linearization approach, Inform. Sci., 175, 57-77, (2005) · Zbl 1113.93308
[8] Q.L. Han, A delay decomposition approach to stability and \(H_\infty\) control of linear time-delay system - Part I: Stability, in: Proc. of the 7th World Congress on Intelligent Control and Automation, Chongqing, China, CA, 2008, pp. 284-288.
[9] Q.L. Han, A delay decomposition approach to stability and \(H_\infty\) control of linear time-delay system - Part II: \(H_\infty\) control, in: Proc. of the 7th World Congress on Intelligent Control and Automation, Chongqing, China, CA, 2008, pp.289-294.
[10] Han, Q. L., A discrete delay decomposition approach to stability of linear retarded and neutral systems, Automatica, 45, 2, 517-524, (2009) · Zbl 1158.93385
[11] Han, Q. L., Improved stability criteria and controller design for linear neutral systems, Automatica, 45, 8, 1948-1952, (2009) · Zbl 1185.93102
[12] Ji, X. F.; Su, H. Y.; Chu, J., An lmi approach to robust stability of uncertain discrete singular time-delay systems, Asian J. Contr., 8, 1, 56-62, (2006)
[13] Ji, X. F.; Yang, Z. B.; Su, H. Y., Robust stabilization for uncertain discrete singular time-delay systems, Asian J. Contr., 12, 2, 216-222, (2010)
[14] Jong, H. K., Delay-dependent robust \(H_\infty\) control for discrete-time uncertain singular systems with interval time-varying delays in state and control input, J. Franklin Inst., 347, 9, 1704-1722, (2010) · Zbl 1202.93083
[15] Li, T.; Guo, L.; Xin, X., Improved delay-dependent bounded real lemma for uncertain time-delay systems, Inform. Sci., 179, 3711-3719, (2009) · Zbl 1171.93333
[16] Li, F. B.; Zhang, X., A delay-dependent bounded real lemma for singular LPV systems with time-variant delay, Int. J. Robust Nonlinear Contr., 22, 5, 559-574, (2012) · Zbl 1273.93088
[17] Liu, L. L.; Peng, J. G.; Wu, B. W., \(H_\infty\) control of singular time-delay systems via discretized Lyapunov functional, J. Franklin Inst., 348, 4, 749-762, (2011) · Zbl 1227.93038
[18] Ma, S. P.; Zhang, C. H.; Cheng, Z. L., Delay-dependent robust \(H_\infty\) control for uncertain discrete-time singular systems with time-delays, J. Comput. Appl. Math., 217, 1, 194-211, (2008) · Zbl 1142.93011
[19] Ma, S. P.; Zhang, C. H.; Cheng, Z. L., Delay-dependent robust stability and stabilization for uncertain discrete singular systems with delays, Asian J. Contr., 11, 3, 309-318, (2009)
[20] Peng, C.; Tian, Y. C., Delay-dependent robust \(H_\infty\) control for uncertain systems with time-varying delay, Inform. Sci., 179, 3187-3197, (2009) · Zbl 1171.93016
[21] Song, X. N.; Xu, S. Y.; Shen, H., Robust \(H_\infty\) control for uncertain fuzzy systems with distributed delays via output feedback controllers, Inform. Sci., 178, 4341-4356, (2008) · Zbl 1148.93311
[22] Sun, X.; Zhang, Q. L., Delay-dependent robust stabilization for a class of uncertain singular delay systems, Int. J. Innovative Comput., Inform. Contr., 5, 5, 1231-1242, (2009)
[23] Sun, X.; Zhang, Q. L.; Yang, C. Y.; Su, Z.; Shao, Y. Y., Delay-dependent stability analysis and stabilization for discrete-time singular delay systems, Acta Automatica Sinica, 36, 10, 1477-1483, (2010)
[24] Wang, H. J.; Wang, J. Z.; Ge, M.; Xue, A. K.; Lu, R. Q., Delay-dependent robust \(H_\infty\) control for uncertain discrete singular systems, Contr. Theory Appl. (in Chinese), 25, 6, 1145-1150, (2008)
[25] Wang, Y.; Wang, Z. D.; Liang, J. L., A delay fractioning approach to global synchronization of delayed complex networks with stochastic disturbances, Phys. Lett. A, 372, 39, 6066-6073, (2008) · Zbl 1223.90013
[26] Wang, H. J.; Zhao, X. D.; Xue, A. K.; Lun, R. Q., Delay-dependent robust control for uncertain discrete singular systems with time-varying delay, J. Zhejiang Univ. (Sci. A), 9, 8, 1034-1042, (2008) · Zbl 1144.93308
[27] Wu, Z. G.; Su, H. Y.; Chu, J., Robust stabilization for uncertain discrete singular systems with state delay, Int. J. Robust Nonlinear Contr., 18, 16, 1532-1550, (2008) · Zbl 1151.93426
[28] Xu, S. Y.; James, L.; Zou, Y.; Li, J. Z., Robust admissibility of time-varying singular systems with commensurate time delays, Automatica, 45, 11, 2714-2717, (2009) · Zbl 1180.93088
[29] Zhang, X. M.; Han, Q. L., A delay decomposition approach to delay-dependent stability for linear systems with time-varying delays, Int. J. Robust Nonlinear Contr., 19, 17, 1922-1930, (2009) · Zbl 1185.93106
[30] Zhang, X.; Zhu, H. Y., Robust stability and stabilization criteria for discrete singular time-delay LPV systems, Asian J. Contr., 14, 4, 1084-1094, (2012) · Zbl 1287.93065
[31] Zhao, Y.; Gao, H. J.; Lam, J., New results on \(H_\infty\) filtering for fuzzy systems with interval time-varying delays, Inform. Sci., 181, 2356-2369, (2011) · Zbl 1232.93059
[32] Zhou, W. N.; Fang, J. A., Delay-dependent robust \(H_\infty\) admissibility and stabilization for uncertain singular system with Markovian jumping parameters, Circ., Syst., Signal Process., 28, 3, 433-450, (2009) · Zbl 1169.93420
[33] Zhu, S.; Li, Z.; Zhang, C., Delay decomposition approach to delay-dependent stability for singular time-delay systems, IET Contr. Theory Appl., 4, 11, 2613-2620, (2010)
[34] Zhu, S. Q.; Zhang, C. H.; Cheng, Z. L.; Feng, J. E., Delay-dependent robust stability criteria for two classes of uncertain singular time-delay systems, IEEE Trans. Automat. Contr., 52, 5, 880-885, (2007) · Zbl 1366.93478
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.